The Annals of Mathematical Statistics

On the Asymptotic Behavior of Bayes Estimates in the Discrete Case II

David A. Freedman

Full-text: Open access

Article information

Source
Ann. Math. Statist. Volume 36, Number 2 (1965), 454-456.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177700155

Digital Object Identifier
doi:10.1214/aoms/1177700155

Mathematical Reviews number (MathSciNet)
MR174146

Zentralblatt MATH identifier
0137.12603

JSTOR
links.jstor.org

Citation

Freedman, David A. On the Asymptotic Behavior of Bayes Estimates in the Discrete Case II. Ann. Math. Statist. 36 (1965), no. 2, 454--456. doi:10.1214/aoms/1177700155. https://projecteuclid.org/euclid.aoms/1177700155.


Export citation